MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 129" (328 CM) APPX 16.4 ML, 15 DROP PRIMARY SET W/BCV-CLAVE®, CLAVE®, REMV 4-WAY; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 129" (328 CM) APPX 16.4 ML, 15 DROP PRIMARY SET W/BCV-CLAVE®, CLAVE®, REMV 4-WAY; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number Z3626
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is expected to be returned for evaluation, however, it is not yet received.
 
Event or Problem Description
The event involved a 129" (328 cm) appx 16.6 ml, 15 drop primary set w/2 clave¿, remv 4-way stopcock w/clave¿, spin luer, 2 ext where the customer reported that the tubing is poor quality and have been cracking and leaking when in use.There was unknown patient involvement; harm was not reported as a consequence of this event.And unknown harm.Ilapitan 28-may-2024.Gcm received an email on 24-may-2024 from david reyes, complaint coord i of medline industries, lp with regard to a 129" (328 cm) appx 16.6 ml, 15 drop primary set w/2 clave¿, remv 4-way stopcock w/clave¿, spin luer, 2 ext with item number z3626 and lot number 13875905.It was reported that the customer has received tubes that are poor quality.The tubes have been cracking and leaking when in use.There was unknown patient involvement and unknown harm.Ilapitan 28-may-2024.
 
Additional Manufacturer Narrative
Additional information: the device was not returned for evaluation.The complaint of cracks on item z3626 cannot be confirmed.Since no product samples, pictures, or videos were received for investigation.Without the return of the used sample, a comprehensive failure investigation cannot be performed, and probable cause cannot be determined.Lot history review was reviewed, and no non-conformities were found that would have led to the reported condition on the complaint.

Brand Name
129" (328 CM) APPX 16.4 ML, 15 DROP PRIMARY SET W/BCV-CLAVE®, CLAVE®, REMV 4-WAY
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n field drive
lake forest, IL 60045
2247062300
MDR Report Key19584424
Report Number9617594-2024-00791
Device Sequence Number7326889
Product Code FPA
UDI-Device Identifier00887709034082
UDI-Public(01)00887709034082(17)290101(10)13875905
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K974589
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberZ3626
Device Lot Number13875905
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2024
Supplement Date Received by Manufacturer07/25/2024
Initial Report FDA Received Date06/21/2024
Supplement Report FDA Received Date08/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown